# SDR CA160301026

- Difficulty date: March 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,215 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: 345619604
- Condition: Failed
- Location: Elt
- Part time: 720 hours
- Component: Elt, Artex
- Component part number: ME406
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT REMOTE SWITCH FAILED TO ACTIVATE THE ELT WHEN SWITCHED TO THE ON POSITION. THE SWITCH WAS RETURNED TO THE ARMED POSITION AND TRIED AGAIN WITH NO ACTIVATION. THIS WAS REPEATED A THIRD TIME WITH THE SAME RESULTS.  A NEW SWITCH WAS INSTALLED AND THE SYS RESPONDED CORRECTLY.
